# SDR AALA200800400

- Difficulty date: February 24, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 25,540 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT MISSING PROTECTIVE COVER AT MID INTERIOR STOWAGE COMPARTMENT AND WIRING IS EXPOSED.  REPLACED PROTECTIVE COVER AT MID INTERIOR STOWAGE COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
